i have chronic fatgue syndrome for 13 years which stopped me working as a registered nurse. I suffer from disqualibrum, not vertigo but very unsteady on my feet cannot walk more than 30 feet without feeling like i am drunck and giong to fall and faint. I was on a half tablet of effexor then emigrated to australia where i find they only do effexor capsules not tablets. I have been offf the 18.75 mg for about a month trying acupucnture for the anxiety but the balenace probelm ids definatly much worse. the doctor told me to try half of pristiq but worried about the side effects as they were bad coming off small dose of effexor. My head is clearer i have no brain fog, but anxiety and unsteadness are bad any sugesstions?
Hello, yes if you start pristiq, one of the possible side effects is anxiety. It does not mean you might experience it but to be on the safe side I suggest you contact your doctor, there are many anti-depressants, he/she might be able to find one that suits you best. Good luck
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2010 • 2 answers
Posted 16 Apr 2010 • 4 answers
Posted 25 Apr 2010 • 2 answers
Posted 18 Sep 2011 • 4 answers
Posted 24 Mar 2016 • 3 answers